A Beurling-Lax type theorem in the unit ball

Daniel Alpay, Aad Dijksma, James Rovnyak

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We prove a Beurling-Lax theorem for a family of reproducing kernel Hilbert spaces of functions analytic in an open subset of the unit ball containing the origin. The spaces under consideration are characterized by functions called Schur multipliers. Using the theory of linear relations in Pontryagin spaces we also give coisometric realizations of Schur multipliers.

Original languageEnglish
Pages (from-to)349-354
Number of pages6
JournalComptes Rendus Mathematique
Volume334
Issue number5
DOIs
StatePublished - 15 Mar 2002

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'A Beurling-Lax type theorem in the unit ball'. Together they form a unique fingerprint.

Cite this